# SDR CA120820007

- Difficulty date: August 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Wire Harness
- Part number: 3250299050
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CLIMB, THROUGH 38,000 FT THE PILOTS REPORTED THE LT BLEED TRIP LIGHT ILLUMINATED.  THE TRIP RESET PROCEDURE WAS UNSUCCESSFUL AND THE CREW PERFORMED AN AIR TURN BACK WHERE THE ENGINE WIRE HARNESS FOR THE BLEED AIR REGULATOR, MW 0311, WAS FOUND TO BE AT FAULT AND REPLACED.  THE HARNESS WAS INSTALLED 1,612 HOURS TIME SINCE REPAIR AND 715 CYCLES SINCE REPAIR.
